# SDR 95ZZZM111

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1030-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGED AROUND FASTENERS IN THREE AREAS BETWEEN FS 1030 AND FS 1080 BETWEEN LONGERONS 19L AND 21L.  OPENED GILL LINER TO GAIN ACCESS, FOUND LEVEL 3 CORROSION.  CUT OUT DAMAGED AREAS AND INSTALLED DOUBLERS AND FILLERS IAW DER DRAWING ARW .29925-12.
